JournalszaaVol. 28 , No. 2DOI 10.4171/zaa/1382

Strongly Extreme Points in Musielak–Orlicz Spaces with the Orlicz Norm

  • Ping Wang

    University of Science and Technology, Harbin, China
  • FeiFei Yu

    TianJin University of Science and Technology, China
  • Yunan Cui

    University of Science and Technology, Harbin, China
Strongly Extreme Points in Musielak–Orlicz Spaces with the Orlicz Norm cover

Abstract

In this paper, criteria of strongly extreme points in Musielak–Orlicz spaces endowed with the Orlicz norm are given.